# SDR 98ZZZX2232

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4177R
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449046
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: 484706
- Condition: Damaged
- Location: Nlg Actuator
- Part time: 228 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO PREVIOUS O-RING FAILURES PROMPTED INSPECTION OF THIS ACTUATOR (SAME PART NUMBER AS RIGHT AND LEFT GEAR ACTUATORS). UPON DISASSEMBLY FOUND INCORRECT O-RING INSTALLED ON ACTUATOR PISTON.  O-RING WAS DAMAGED, BUT HAD NOT YET FAILED.
